# SDR AALA202512319447

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 78,914 hours, 30,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR EXIT LIGHTED SIGN MISSING. MAINTENANCE INSTALLED EXIT SIGN LENS.
